You are right, those are the side effects, and also the side effects of that whole family of drugs. Ask your doctor about welllbutrin, and also, ask him re cialis or one of the other performance drugs that might give you some success experiences and decrease your anxiety.
I took Lexapro and did not have any issues at all. One side effect which most ssri's have is delayed ejaculation which could be a great thing? Weight gain is another but not signficant. It impacts people differently but my experience was very good. I needed it for about 6 months and went of slowely.
I know this might sound silly but take Viagra in small doses. My husband is on Prozac and has the same problem - very low sex drive. This is not only hard on a marriage but frustrating for him. Ask your doctor for it - but only try it when you have the opportunity. Read the instructions clearly. You know, Wellbutrin has been proven to not lower sex drive. I hear it is a very good medicine that also has other potential advantages. just an idea. You are only 22 and have just started your adult wonderful experiences with sex. Try everything you can. And, viagra works for women too although not advertised often. I myself have imbibed
Anxiety can be quite scary and in some cases
medication is a good solution, but
I find the ease with which doctors write prescriptions rather
disturbing. Anxiety is a very common
mental health issue, and one that can be worked through. Sometimes it's
best to figure things out
for yourself. I personally used a program at SelfTherapy.org which I
though was terrific - it
literally ended my anxiety and panic attacks within days. Perhaps your
solution lies elsewhere.
But I urge you to not be too quick to pop pills that will numb your
desire to find a real
solution. I wish you the best!
I know it's been only a couple of days, but have you found anything you think could help? I'm in the same boat, 24 years old and performance anxiety for 6 years. The last 2 years I was in a relationship and for the first time I didn't have any issues whatsoever. The 4 years before that it was bad enough I was taking viagra just to hook up for one night stands. I was also in a 3 year relationship that I needed to rely on viagra for. Anyways, after breaking up with my most recent girlfriend that was sexually speaking perfect, I was with a new girl and the performance anxiety picked right up again. I really think I worry about it too much while I'm with a girl, instead of being caught up in the moment like I should be. I want to get on medication to help anxiety, but I'm afraid of all the sexual side effects that are related to them. Please let me know if you or anyone else has come up with a solution. This should not be something an otherwise healthy 22 or 24 year old should worry about it, but for some reason it's all I spend my days even thinking about.
Well i started taking Lexapro for about 5 days now. It kinda helps with the day to day anxiety but as far as when im with a girl the stress is still there. I dont see a decrease in sex drive except for the feelings of rather avoiding the whole situation due to the stress. I have to go to the docs again in a week to let him know whats going on. Im going to ask about viagra and cialis as well as wellbutrin. I also am checking out the program that stressandanxiaty posted above. I am pretty sure that we both know its in our head but after so many years of dealing with this it is pretty much a part of us and there must be a mental training that has to happen if we are going to get anywhere. I'll keep you posted on what is going on with me with the self help thing. I think it might have a chance to work cause it makes sence from what i've lisened to so far.